# SDR SWIA200516280

- Difficulty date: November 8, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,411 hours, 7,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL (CLIP) CRACKED AT FS 625 AND STRINGER 14L, ITEM FOUND AT C CHECK INSPECTION.  REPLACED CLIP IAW CRJ SRM 51-42-06.
